Not sure when I will be able to see a Doctor to get a new prescription because my insurance went out. I have been taking Lexapro for more than 10 years. My Sis in law gave me these 50 mg Sertraline and told me to take them. I am real iffy. How much should I take?
Hi, tuffy! The problem is that you may begin to feel symptoms of discontinuation syndrome from the Lexapro ~ symptoms similar to it's side effects. CALL your doctor's office and ask if they can provide you with emergency samples and ask about a script for escitalopram which is the generic form of Lexapro and is considerably less expensive. Your pharmacist can give you a quote over the phone.
There is also a Drugs.com prescription discount card which is worth investigating:
The sertraline could take as long as 3-4 weeks to become effective so I'm afraid it's not going to do you any good unless you take it long term. :-(
Best wishes and good luck to you! Let us know how you make out, okay? Wildcat
teem; I so agree with both ladies, Call your doctors office and see if you can get one refill and ask the billing office if you can make payments and let the doctor know what you're having to do until you get insurance again. If this is not possible try to check some county clinics of the area you live many clinics have a sliding scale to see a prescriber. But it is best you stay on your medication. And please follow Wildcat idea about getting help from the company that makes the medication or many pharmacies have their own discount card that sometimes gives you a great deal. Good luck to you now pick up the phone and start calling the faster you get back on your medication the better. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 1 answer
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Posted 11 Dec 2014 • 9 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers
Posted 12 Jan 2017 • 1 answer
Posted 24 Apr 2017 • 1 answer